Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 33, Issue 2

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Publicly Available
    Frontmatter
    April 11, 2023
    Page range: i-iii
  • April 11, 2023
    Dmitriy A. Burov
    Page range: 65-75
  • April 11, 2023
    Konstantin Yu. Denisov
    Page range: 77-86
  • Requires Authentication Unlicensed
    Licensed
    Decomposition of polynomials using the shift-composition operation
    April 11, 2023
    Vladislav I. Nozdrunov
    Page range: 87-97
  • Requires Authentication Unlicensed
    Licensed
    Mutually Orthogonal Latin Squares as Group Transversals
    April 11, 2023
    Rohitesh Pradhan, Vivek Kumar Jain
    Page range: 99-103
  • Requires Authentication Unlicensed
    Licensed
    Explicit basis for admissible rules in K-saturated tabular logics
    April 11, 2023
    Vitalii V. Rimatskii
    Page range: 105-115
  • Requires Authentication Unlicensed
    Licensed
    Criteria for maximal nonlinearity of a function over a finite field
    April 11, 2023
    Vladimir V. Ryabov
    Page range: 117-126

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/33/2/html
Scroll to top button